# SDR TRAX200600172

- Difficulty date: May 6, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 11,212 hours, 9,503 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Frame
- Condition: Corroded
- Location: Step
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR FRAME UNDER STEP IS CORRODED.  SURFACE CORROSION FOUND TO BE WITHIN LIMITS IAW CRJ SRM 51-21-00. REMOVED CORROSION IAW CRJ SRM 51-21-06. OK TO PRIME AND PAINT. TREATED, PRIMED AND APPLIED TOPCOAT IAW CRJ SRM 51-21-11, 51-25-06 AND 51-25-16. (CLOSED)
